hello,been on suboxone for 1 mth.now,but having horrible headaches evryday!!called dr,he says its not a side affect??but,it didnt start till after i started taking it,anyone have any input on this??ty
It can be a side effect, sometimes it is because of the naloxone in the suboxone, it may be for other reasons too. Not everyone gets the suboxone headache, but, Subzero told of a way to possibly get rid of it. He said to dissolve the tablet under the tongue, and make sure you spit out the dregs of the pill after you are thru dissolving it( should take about 15 min) and then not eat drink or smoke for about 30 minutes. He said that it cuts down on the naloxone going to the stomach. you can try it, or if you can get your doctor to prescribe subutex, which doesn't have any naloxone, that might help as well.
OH YES, i had migrains for a month straight i had to get off of it, they were horrible and i was on a very low low dose. Bad for headaches they were dibailatating. i couldn't move my head stand light yuck. so i know how you feel. The only way i got rid of the soboxone i got rid of the headaches.
I've been on suboxone for almost 3 years now & I have also had headaches since I began treatment. They say it's not a side affect but I believe it varies from person to person. I have spoken to a few others on suboxone & only 1 had no headaches. Now this is only my opinion but I believe that if u smoke (& the girl who had no headaches didn't) or if u do not keep hydrated properly then u are more prone to the headaches. I also found that in the beggining they were a lot more frequent and they did subside as my body adjusted to the medication. This is only my personal experience but I hope it can be of some help to u...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2010 • 2 answers
Posted 22 Nov 2010 • 3 answers
Posted 17 Feb 2011 • 4 answers
Posted 26 Oct 2011 • 4 answers
Posted 31 Oct 2017 • 0 answers